Someone has GOT to know what these symptoms, progressively starting and increasing over the past 7 mos mean!!!!
These symptoms have started over the past 7 mos. None have gone away, though they are not all active 100% of the time. New ones just keep appearing. AHHH! Something is definitely WRONG:
~ Here's ME ~
*27 year old female
*Take daily- 40mg Prozac & 80mg Adderall
~ Here's What's Going On ~
*Pain in joints- fingers, wrists, shoulders, hips, elbows & toes
*Feet turn dark purple & lose sensation
*Small pin ****k like red dots under skin on legs & ankles
*Fevers & Headaches in the evenings
*THIS IS NEW! ~ Legs feel....I don't know whether to say "weak" or "heavy". I guess both- like my knee are not strong enough to easily bring me to stand, and then don't have the capacity to keep supporting me, once I'm up.
Please feel free to ask about anything else. I do have some other symptoms, but they're not as prominent as the ones I've listed, & I'm not sure whether or not they are related. This is really getting bad though. I feel like I'm pretty rapidly deteriorating(I mean for 27 years old!!).
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?